Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Coming off pill and tissue in period. TMI.

(1 Post)
NameOfUser Fri 21-Oct-16 22:37:35

I've never had a problem with hormonal contraception before. Dc3 was born in May and got the contraceptive injection the next day, wasn't told about the side effects just wanted to never get pregnant again.
After the lochia stopped about 3 weeks after birth, I started bleeding which lasted five weeks (stopped by taking norethisterone) then spotted every day til I was due another injection.
A week before the next injection was due I started taking cerazette, again never had a problem with this before. Was happily taking it for about 2 years between dc's 1&2.
For the last four weeks I have been bleeding. Some days heavy, others light. So I decided to stop taking the pill on Sunday, Dh said we can switch to condoms no problem.
Since Tuesday, I have been bleeding heavily with tissue-like bits around 2cm long on my pads.
Is this normal? Does anybody have any experience of this? Or an idea how long this bleed will last?
I really don't want to go back to the gp because every time I do, they try to talk me into a coil, which I DO NOT want.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now